# SDR ASAA2022032837844

- Difficulty date: March 28, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 34,079 hours, 10,825 cycles
- Engine: Ge
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OUT FROM RH ROW 4 TO ROW 13. GROUNDED - YES. REMOVED, REPLACED & OPS CK'D GOOD EMERGENCY LIGHT BATTERY PACK M1676 IAW B737-900 AMM 33-51-06-960-805.
